Sunday 20 March 2016
Global Fiesta is Council’s national Harmony Day event and is a celebration of our wonderful, culturally diverse community.
Fill the day with free family fun and enjoy mouth-watering cultural cuisine, dance to music from across the globe, and check out the fun local community stalls. There will be cultural games, an Aussie animal farm, and a selection of kids rides. There will be a very special visit from the worldwide favourite cat, Hello Kitty!
The festivities will commence with a Smoking Ceremony performed by members of the Wurundjeri Tribe at midday.
Don't forget to collect the Global Fiesta passport from the Information stall on the day, as you go around the festival obtaining new experiences, learning new skills, completing activities and games, and collecting stamps for your book.
TIME ARTIST DESCRIPTION
12:30pm - 1:00pm Hello Kitty 30 minute meet and greet
1:45pm - 2:15pm Hello Kitty 30 minute meet and greet
2:45pm - 3:15pm Hello Kitty 30 minute meet and greet
3:45pm - 4:15pm Hello Kitty 30 minute meet and greet
Global Fiesta poster: 2016 Global Fiesta - Poster (2.63MB)
Post a Comment